×

Some uniqueness theorems in the theory of elasticity. (English) Zbl 0103.40402


PDF BibTeX XML Cite
Full Text: DOI

References:

[1] Bramble, J. H., & L. E. Payne: An analogue of the spherical harmonics for the equations of elasticity. J. Math. Physics 15, 163–171 (1961). · Zbl 0100.09502
[2] Boggio, T.: Nuova risoluzione di un problema fondamentale della teoria dell’elasticità. Atti Accad. Lincei 16, 248–255 (1907). · JFM 38.0813.01
[3] Ericksen, J. L.: On the Dirichlet problem for linear differential equations. Proc. Amer. Math. Soc. 8, 520–522 (1957). · Zbl 0078.27901
[4] Ericksen, J. L., & R. A. Toupin: Implications of Hadamard’s conditions for elastic stability with respect to uniqueness theorems. Can. J. Math. 8, 432–436 (1956). · Zbl 0071.39801
[5] Gurtin, M. E., & E. Sternberg: On the first boundary value problem of linear elastostatics. Arch. Rational Mech. Anal. 6, 177–187 (1960). · Zbl 0094.36901
[6] Gurtin, M. E., & E. Sternberg: Theorems in linear elastostatics for exterior domains. Arch. Rational Mech. Anal. 8, 99–119 (1961). · Zbl 0101.17001
[7] Gurtin, M. E., & E. Sternberg: A note on uniqueness in classical elastodynamics. Quart. Appl. Math. 19, 169–171 (1961). · Zbl 0100.37703
[8] Hill, R.: Bifurcation and uniqueness in non-linear mechanics of continua. Problems in Continuum Mechanics, Soc. Ind. Appl. Math. 1961, pp. 155–164.
[9] Hill, R.: Uniqueness in general boundary-value problems for elastic or inelastic solids. J. Mech. Phys. Solids 9, 114–130 (1961). · Zbl 0139.42103
[10] Weatherburn, C. E.: Differential Geometry in Three Dimensions, vol. II. Cambridge: Cambridge University Press 1930. · JFM 56.0589.01
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.